# SDR GTIA2014062401362

- Difficulty date: June 24, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 9,645 hours, 4,508 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK EXPANDABLE HEAD STRAP LEAKING WHEN EXPANDING FOR USE.  R & R F/O OXYGEN MASK IAW AMM 35-12-41.  OPS CHECKED GOOD.
